CSpace

Browse/Search Results:  1-10 of 1091 Help

Selected(0)Clear Items/Page:    Sort:
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:29/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 2, 页码: 27
Authors:  Cheng, Chengcheng;  Zheng, Zuohuan
Favorite  |  View/Download:56/0  |  Submit date:2022/04/29
Almost periodic  Free boundary  Principal Lyapunov exponent  Spreading-vanishing  Asymptotic spreading speed  
Null-free False Discovery Rate Control Using Decoy Permutations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 235-253
Authors:  He, Kun;  Li, Meng-jie;  Fu, Yan;  Gong, Fu-zhou;  Sun, Xiao-ming
Favorite  |  View/Download:50/0  |  Submit date:2022/06/21
multiple testing  false discovery rate  null distribution-free  p-value-free  decoy permutations  knockoff filter  
Global hydrostatic approximation of the hyperbolic Navier-Stokes system with small Gevrey class 2 data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 38
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:28/0  |  Submit date:2022/06/21
incompressible hyperbolic Navier-Stokes equations  hydrostatic approximation  hyperbolic Prandtl system  
Holomorphic Immersions of Bi-Disks into 9D Real Hypersurfaces with Levi Signature (2,2) 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 卷号: 2022, 期号: 7, 页码: 5466-5505
Authors:  Foo, Wei Guo;  Merker, Joel
Favorite  |  View/Download:55/0  |  Submit date:2022/04/29
Ancient finite entropy flows by powers of curvature in R-2 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2022, 卷号: 216, 页码: 19
Authors:  Choi, Kyeongsu;  Sun, Liming
Favorite  |  View/Download:37/0  |  Submit date:2022/04/02
Curve shortening flow  Ancient solutions  Fully nonlinear parabolic PDEs  
RECOVERING A BOUNDED ELASTIC BODY BY ELECTROMAGNETIC FAR-FIELD MEASUREMENTS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2022, 页码: 21
Authors:  Zhu, Tielei;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:53/0  |  Submit date:2022/04/29
Interaction  Maxwell's equations  Navier equation  well-posedness  inverse scattering  uniqueness  
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
Sufficient conditions for existence of global minimizers of functions on Hilbert spaces 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 11
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Sufficient condition  Global minmizer  Primal-lower-nice  Subdifferential evolution problem  Palais-Smale condition